# SDR LR7A2019032701491

- Difficulty date: March 27, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: P4LAC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 52,060 hours, 31,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: LS5112
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-8 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE LT CHINE ANGLE CORRODED AT FS606, LBL62, WL142. REPAIRED IAW SRM, FIG. 53-40-27.  NR 2068.
